# SDR HALA2016012400017

- Difficulty date: January 24, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 99,544 hours, 17,775 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FUEL FILTER EICAS MOMENTARILY DISPLAYED.  TEST IAW FIM 73-34-803, NO FUEL FILTER CONTAMINATION NOTED.  R & R FUEL FILTER IAW AMM 73-11-02-404-019-N00, LEAK CHECKED AND GROUND ENGINE RUN GOOD, MESSAGE CLEARED, OK FOR SERVICE.
